Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High BP, red spots on the tongue, no pain. What could this be?

i am running with High BP and when i consultaed Doctor , he said that my there is swelloe in Food Pipe and due to this hear is under pressure since there is also swelloe in heart as well. I have started medicine for BP and medicine for Acidity. At the same time , i found there is Red spot on my toungue and there is no pain at all. may i know what is this?? i am afraid
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Sir/ Madam
Thanks for your query to us.
Although there are some gaps in your description and it is not possible to decipher about your cardiac condition, your tongue spots may be due to drug effect, vitamin deficiency or some skin condition. Please consult your dermatologist and proceed accordingly. For your cardiac condition , please write in detail about your symptoms and investigation results to have further discussion.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor